# SDR USAA2010090791939

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65479011
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - NR # 6255809 - CORROSION ON FORE FLAP INBOARD TRACK OF INBOARD MIDFLAP LEFT HAND WING AT WBL84.96. REPAIRED INBOARD FORE FLAP TRACK AT LEFT HAND INBOARD MID FLAP IAW B737 CMM 57-53-17 REPAIR 28-1.
